# SDR SIMA201010910

- Difficulty date: April 19, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- Aircraft time: 17,871 hours, 14,514 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2865 THE CREW REPORTED THAT THE MAIN CABIN DOOR REQUIRES EXCESSIVE FORCE TO OPEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  LUBRICATED THE MAIN CABIN DOOR LOCKING MECHANISM, THE OPERATIONAL CHECK WAS GOOD IAW AMM 52-18-00.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
